# SDR 3EJA202508150008

- Difficulty date: July 29, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N841JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605253
- Aircraft time: 7,695 hours, 6,408 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Fod
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

HISSING NOISE FROM MAIN CABIN DOOR FROM 6K TO 39K, SUSPECT ACOUSTIC SEAL IS BROKE. REMOVED FOREIGN OBJECT FROM CABIN DOOR HINGE AREA THAT WAS BLOCKING DOOR SEAL.
